# SDR CHQA000522

- Difficulty date: July 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N278
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 9,673 hours, 7,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THERE WAS A STRONG ELECTRICAL SMELL COMING FROM THE INSTRUMENT PANEL.  THE SMELL ONLY LASTED A FEW SECONDS.  INSPECTED AIRCRAFT FOR ELECTRICAL SMELL.  NO SMELL NOTED.  COULD NOT DUPLICATE.  RAN APU AND CYCLED WINDSHIELD HEAT.  NO DEFECTS NOTED IAW EMB 145AMM 34-22-00.
